A case of latanoprost-induced diffuse facial skin hyperpigmentation.
Аннотация
INTRODUCTION
Latanoprost is a prostaglandin F2α analogue, which has been used as a first-line drug for open-angle glaucoma. Common side effects of latanoprost include hyperpigmentation. While it usually occurs on irides or periocular skin, diffuse facial hyperpigmentation is rarely reported.
CASE PRESENTATION: A 71-year-old woman was presented with diffuse gray-brown colored maculopatches on her face. The symptom appeared 1 week after she started to use latanoprost eye drops for glaucoma. Biopsy specimen revealed vacuolar degeneration of dermo-epidermal junction and pigment incontinence in dermis.
OBJECTIVE
The aim of this paper is to introduce a rare adverse effect of latanoprost and effective way of treatment.
METHODS
We stopped her from using latanoprost. She was also treated with 532-nm potassium titanyl phosphate laser and low-fluence 1064-nm Q-switched Nd:YAG laser, while using topical agents.
RESULT: After 10 weeks, we observed hyperpigmentation of her face was effectively and safely treated. The patient was satisfied with the result.
CONCLUSION
Diffuse facial pigmentation could be one of the latanoprost-induced adverse effects and the laser treatments with topical agents we used can make it improve faster.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.